Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 3910972, 6 pages
http://dx.doi.org/10.1155/2016/3910972
Research Article

Discrete Approaches to Continuous Boundary Value Problems: Existence and Convergence of Solutions

1Department of Mathematics and Computer Science, Concordia College, Moorhead, MN 56562, USA
2School of Mathematics and Statistics, The University of New South Wales (UNSW), Sydney, NSW 2052, Australia

Received 8 June 2016; Accepted 10 July 2016

Academic Editor: Athanassios G. Bratsos

Copyright © 2016 Douglas R. Anderson and Christopher C. Tisdell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Douglas R. Anderson and Christopher C. Tisdell, “Discrete Approaches to Continuous Boundary Value Problems: Existence and Convergence of Solutions,” Abstract and Applied Analysis, vol. 2016, Article ID 3910972, 6 pages, 2016. https://doi.org/10.1155/2016/3910972.